PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 4 | 1393-1406
Tytuł artykułu

Elliptic curves on spinor varieties

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove irreducibility of the scheme of morphisms, of degree large enough, from a smooth elliptic curve to spinor varieties. We give an explicit bound on the degree.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
4
Strony
1393-1406
Opis fizyczny
Daty
wydano
2012-08-01
online
2012-05-31
Bibliografia
  • [1] Atiyah M.F., Vector bundles over an elliptic curve, Proc. London Math. Soc., 1957, 7, 414–452 http://dx.doi.org/10.1112/plms/s3-7.1.414
  • [2] Ballico E., On the Hilbert scheme of curves in a smooth quadric, In: Deformations of Mathematical Structures, Łódz/Lublin, 1985/87, Kluwer, Dordrecht, 1989, 127–132 http://dx.doi.org/10.1007/978-94-009-2643-1_11
  • [3] Bourbaki N., Éléments de Mathématique. XXVI. Groupes et Algèbres de Lie. Chapitre 1: Algèbres de Lie, Actualités Sci. Ind., 1285, Hermann, Paris, 1960
  • [4] Brion M., Kumar S., Frobenius Splitting Methods in Geometry and Representation Theory, Progr. Math., 231, Birkhäuser, Boston, 2005
  • [5] Bruguières A., The scheme of morphisms from an elliptic curve to a Grassmannian, Compositio Math., 1987, 63(1), 15–40
  • [6] Chaput P.E., Manivel L., Perrin N., Quantum cohomology of minuscule homogeneous spaces, Transform. Groups, 2008, 13(1), 47–89 http://dx.doi.org/10.1007/s00031-008-9001-5
  • [7] Demazure M., Désingularisation des variétés de Schubert généralisées, Ann. Sci. École Norm. Sup., 1974, 7(1), 53–88
  • [8] Iliev A., Markushevich D., Parametrization of sing Θ for a Fano 3-fold of genus 7 by moduli of vector bundles, Asian J. Math., 2007, 11(3), 427–458
  • [9] Kleiman S.L., The transversality of a general translate, Compositio Math., 1974, 28, 287–297
  • [10] Magyar P., Schubert polynomials and Bott-Samelson varieties, Comment. Math. Helv., 1998, 73(4), 603–636 http://dx.doi.org/10.1007/s000140050071
  • [11] Pasquier B., Perrin N., Elliptic curves on some homogeneous spaces, preprint available at http://arxiv.org/abs/1105.5320
  • [12] Perrin N., Courbes rationnelles sur les variétés homogènes, Ann. Inst. Fourier (Grenoble), 2002, 52(1), 105–132 http://dx.doi.org/10.5802/aif.1878
  • [13] Perrin N., Rational curves on minuscule Schubert varieties, J. Algebra, 2005, 294(2), 431–462 http://dx.doi.org/10.1016/j.jalgebra.2005.08.031
  • [14] Perrin N., Small resolutions of minuscule Schubert varieties, Compos. Math., 2007, 143(5), 1255–1312 http://dx.doi.org/10.1112/S0010437X07002734
  • [15] Stembridge J.R., Some combinatorial aspects of reduced words in finite Coxeter groups, Trans. Amer. Math. Soc., 1997, 349(4), 1285–1332 http://dx.doi.org/10.1090/S0002-9947-97-01805-9
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0053-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.